# SDR IPXA3M79566

- Difficulty date: July 30, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L205301
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE IN THE ARM AND ON MODE.  EMERGENCY LIGHT TEST SHOWS LIGHT TEST PASSED.  R & R L1 DOOR AFT EMERGENCY LIGHT ASS IAW MM 33-52-01.  OPS CHECKED GOOD.
